Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Fixed points of compact Kakutani maps with antipodal boundary conditions


Authors: Donal O'Regan and Juan Perán
Journal: Proc. Amer. Math. Soc. 134 (2006), 825-830
MSC (2000): Primary 47H10, 54H25
DOI: https://doi.org/10.1090/S0002-9939-05-08179-7
Published electronically: September 20, 2005
MathSciNet review: 2180900
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a fixed-point result for compact upper semicontinuous compact-convex-valued multifunctions satisfying antipodal boundary conditions on bounded symmetric subsets of a normed space. Two types or antipodal conditions are considered.


References [Enhancements On Off] (What's this?)

  • 1. R. P. Agarwal, M. Meehan and D. O'Regan, Fixed point theory and applications, Cambridge Universty Press, Cambridge, 2001. MR 1825411 (2002c:47122)
  • 2. G. Beer, Topologies on Closed and Closed Convex Sets, Kluwer Academic Publishers, Dordrecht, 1993. MR 1269778 (95k:49001)
  • 3. A. Cellina, A Theorem on the approximation of compact multi-valued mappings, Atti Accad. Naz. Lincei Cl. Sci. Fis., Mat. Natur. Rend. (8) 47 (1969), 429-433. MR 0276936 (43:2676)
  • 4. S. Y. Chang, Borsuk's antipodal and fixed-point theorems for set-valued maps, Proc. Amer. Math. Soc. 121 (1994) no. 3, 937-941. MR 1221720 (94i:55003)
  • 5. L. Górniewicz, Topological fixed point theory of multivalued mappings, Mathematics and its Applications, No. 495, Kluwer Academic Publishers, Dordrecht, 1999. MR 1748378 (2001h:58010)
  • 6. A. Granas, Theorem on antipodes and theorems on fixed points for a certain class of multi-valued mappings in Banach spaces, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astr. Phys. 7 No. 5 (1959), 271-275. MR 0117588 (22:8365)
  • 7. A. Granas and J. Dugundji, Fixed point theory, Springer Monographs in Mathematics, Springer-Verlag, New York, 2003. MR 1987179 (2004d:58012)
  • 8. T.W. Ma, Topological degrees of set-valued compact fields in locally convex spaces, Dissertationes Math. Rozprawy Mat. 92 (1972). MR 0309103 (46:8214)
  • 9. L. Nirenberg, Topics in nonlinear functional analysis, New York Univ. Lecture Notes, New York, 1974.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47H10, 54H25

Retrieve articles in all journals with MSC (2000): 47H10, 54H25


Additional Information

Donal O'Regan
Affiliation: Department of Mathematics, National University of Ireland, Galway, Ireland

Juan Perán
Affiliation: Departamento de Matemática Aplicada, Universidad Nacional de Educación a Distancia, Apartado 60149, Madrid, 28080, Spain
Email: jperan@ind.uned.es

DOI: https://doi.org/10.1090/S0002-9939-05-08179-7
Received by editor(s): October 20, 2004
Published electronically: September 20, 2005
Additional Notes: This research was supported in part by Ministerio de Ciencia y Tecnología (Spain), project MTM2004-06652-C03-03.
Communicated by: Jonathan M. Borwein
Article copyright: © Copyright 2005 American Mathematical Society

American Mathematical Society